# SDR SIMA20150711003

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 36,557 hours, 33,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12A EMER LIGHT ASSEMBLY INOPERATIVE.  R & R EMER LIGHT ASSEMBLY IAW 33-50-00 AMM.
